Menu
Your Cart

Cough

Brand: Teva
Acamol Tsinun liqui-gels - Day treatment Active Ingredients Each liquigel capsule contains: Paracetamol 250 mg Pseudoephedrin hydrochlor..
$21.30
Brand: Dexcel Pharma
Dexamol Cold - Day treatment Active Ingredients Each caplet contains: Paracetamol 325 mg Guaifenesin 200 mg Pseudoephedrine hydroc..
$21.30
Brand: CTS
Active Ingredients Each capsule contains: Carbocysteine 375mg Indications Reduces the viscosity of the mucus and is an expectorant. This m..
$21.30
Brand: Meditec
Active Ingredients Each tablet contains: Paracetamol 400 mg Pseudoephedrine HCI 30 mg Diphenhydramine HCI 20 mg Indications Thera..
$12.17
Showing 1 to 12 of 25 (3 Pages)